# SDR DALA2023033102470

- Difficulty date: March 29, 2023
- Submitted: March 31, 2023
- Operation: Air carrier
- Aircraft: N312DN
- Make and model: Airbus A321-213
- Aircraft serial: 7364
- Aircraft time: 16,902 hours, 8,085 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 28C EMERGENCY LIGHT DAMAGED. MEL AND PLACARD REMOVED. RESECCURED LIGHT, OK FOR SVC. (LP# 2692935)
